MAUDE Adverse Event Report: EXTREMITY MEDICAL, LLC. XMCP; BONE SCREW

EXTREMITY MEDICAL, LLC. XMCP; BONE SCREW
Catalog Number 113-40032
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon implanted the proximal implant post and everything was good.He moved to the distal side and prepared the joint and bone as per the surgical technique.He then implanted the distal screw and it was too small in diameter to make cortical purchase.The surgeon proceeded to place headless compression screws on either side of the implant.

Brand Name
XMCP
Common Device Name
BONE SCREW
Manufacturer (Section D)
EXTREMITY MEDICAL, LLC.
300 interpace parkway
building a, 2nd floor
parsippany NJ 07054
Manufacturer Contact
mary hoffman
300 interpace parkway
building a, 2nd floor
parsippany, NJ 07504
9735888980
MDR Report Key19725522
Report Number3007289093-2024-00010
Device Sequence Number8033592
Product Code HWC
UDI-Device Identifier00842078102602
UDI-Public00842078102602
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number113-40032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Initial Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown